# SDR SWAA2022012840946

- Difficulty date: July 16, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 54,310 hours, 31,570 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SMALL AREA OF CORROSION ON INSIDE SURFACE OF APU INLET DOOR / PERFORMED REPAIR TO INSIDE SURFACT OF APU INLET DOOR IAW EA 1-749-0318; REV IR DATED 27JUL17; ER 17-03354 REV IR DTD 7-26-17
